# SDR 04277426

- Difficulty date: October 3, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N426FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3190
- Engine: Pwa PW306B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Defective
- Location: Hydraulic System
- Component: Hydraulic Syste
- Component part number: 42152
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC B FAILURE, DIVERTED.  MECHANIC REMOVED AND REPLACED SYSTEM B HYD PUMP.   LEAK AND OPS CHECK GOOD.
